Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 2, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 8, 2016, 2:26 PM CST. It took effect at Jan 9, 2016, 3:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2016, 2:26 PM CST (20:26 UTC)
- In effect from
- Jan 9, 2016, 3:00 AM CST
- Expired
- Jan 10, 2016, 12:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
912 WHUS74 KBRO 082026 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 226 PM CST FRI JAN 8 2016 ...ADVERSE MARINE CONDITIONS EXPECTED OVERNIGHT... .A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AND INTO THE LOWER TEXAS COASTAL WATERS OVERNIGHT. STRONG OFFSHORE WINDS ARE EXPECTED TO DEVELOP IN ITS WAKE LASTING THROUGH THE AFTERNOON HOURS ON SATURDAY. SEAS WILL ALSO BUILD TO 5 TO 9 FEET CAUSING HAZARDOUS BOATING CONDITIONS. OPERATORS OF SMALLER VESSELS ARE URGED TO REMAIN IN PORT UNTIL THESE HAZARDOUS MARINE CONDITIONS SUBSIDE. GMZ150-155-170-175-090430- /O.NEW.KBRO.SC.Y.0002.160109T0900Z-160110T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 226 PM CST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
159 WHUS74 KBRO 090459 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1059 PM CST FRI JAN 8 2016 ...ADVERSE MARINE CONDITIONS EXPECTED OVERNIGHT... .A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AND INTO THE LOWER TEXAS COASTAL WATERS OVERNIGHT. STRONG OFFSHORE WINDS ARE EXPECTED TO DEVELOP IN ITS WAKE LASTING THROUGH THE AFTERNOON HOURS ON SATURDAY. SEAS WILL ALSO BUILD TO 5 TO 9 FEET CAUSING HAZARDOUS BOATING CONDITIONS. OPERATORS OF SMALLER VESSELS ARE URGED TO REMAIN IN PORT UNTIL THESE HAZARDOUS MARINE CONDITIONS SUBSIDE. GMZ150-155-170-175-091100- /O.CON.KBRO.SC.Y.0002.160109T0900Z-160110T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1059 PM CST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
532 WHUS74 KBRO 090628 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1228 AM CST SAT JAN 9 2016 ...ADVERSE MARINE CONDITIONS EXPECTED OVERNIGHT... .A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AND INTO THE LOWER TEXAS COASTAL WATERS OVERNIGHT. STRONG OFFSHORE WINDS ARE EXPECTED TO DEVELOP IN ITS WAKE LASTING THROUGH THE AFTERNOON HOURS ON SATURDAY. SEAS WILL ALSO BUILD TO 5 TO 9 FEET CAUSING HAZARDOUS BOATING CONDITIONS. OPERATORS OF SMALLER VESSELS ARE URGED TO REMAIN IN PORT UNTIL THESE HAZARDOUS MARINE CONDITIONS SUBSIDE. GMZ155-091430- /O.NEW.KBRO.MF.Y.0002.160109T0628Z-160109T1200Z/ /O.CON.KBRO.SC.Y.0002.160109T0900Z-160110T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1228 AM CST SAT JAN 9 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. * VISIBILITY...LESS THAN A MILE TO A QUARTER OF A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ135-091200- /O.NEW.KBRO.MF.Y.0002.160109T0628Z-160109T1200Z/ LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1228 AM CST SAT JAN 9 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * VISIBILITY...LESS THAN A MILE TO A QUARTER OF A MILE. $$ GMZ150-170-175-091430- /O.CON.KBRO.SC.Y.0002.160109T0900Z-160110T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1228 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
202 WHUS74 KBRO 090920 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 320 AM CST SAT JAN 9 2016 ...STRONG NORTHWEST WINDS TO CONTINUE TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS TODAY... .A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AND INTO THE LOWER TEXAS COASTAL WATERS THIS MORNING. STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE TO DEVELOP IN ITS WAKE LASTING THROUGH THE EVENING HOURS TONIGHT. OPERATORS OF SMALLER VESSELS ARE URGED TO REMAIN IN PORT UNTIL THESE HAZARDOUS MARINE CONDITIONS SUBSIDE. GMZ135-091730- /O.CAN.KBRO.MF.Y.0002.000000T0000Z-160109T1200Z/ /O.NEW.KBRO.SI.Y.0002.160109T0920Z-160110T0000Z/ LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 320 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS LATER THIS MORNING THROUGH THIS AFTERNOON. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-091730- /O.CAN.KBRO.MF.Y.0002.000000T0000Z-160109T1200Z/ /O.EXT.KBRO.SC.Y.0002.000000T0000Z-160110T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 320 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS TODAY THROUGH TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-091730- /O.NEW.KBRO.SI.Y.0002.160109T0920Z-160110T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- 320 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS LATER THIS MORNING THROUGH THIS AFTERNOON. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-170-175-091730- /O.EXT.KBRO.SC.Y.0002.000000T0000Z-160110T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 320 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS NEARSHORE...25 TO 30 KNOTS FAR OFFSHORE WITH A FEW GUSTS TO NEAR GALE FORCE TODAY THROUGH TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET THIS AFTERNOON NEARSHORE...8 TO 12 FEET THIS AFTERNOON FAR OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
716 WHUS74 KBRO 091647 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1047 AM CST SAT JAN 9 2016 ...STRONG NORTHWEST WINDS TO CONTINUE TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS TODAY... .A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AND INTO THE LOWER TEXAS COASTAL WATERS THIS MORNING. STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE TO DEVELOP IN ITS WAKE LASTING THROUGH THE EVENING HOURS TONIGHT. OPERATORS OF SMALLER VESSELS ARE URGED TO REMAIN IN PORT UNTIL THESE HAZARDOUS MARINE CONDITIONS SUBSIDE. GMZ130-132-135-100000- /O.CON.KBRO.SI.Y.0002.000000T0000Z-160110T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1047 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS LATER THIS MORNING THROUGH THIS AFTERNOON. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-100000- /O.CON.KBRO.SC.Y.0002.000000T0000Z-160110T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1047 AM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS NEARSHORE...25 TO 30 KNOTS FAR OFFSHORE WITH A FEW GUSTS TO NEAR GALE FORCE TODAY THROUGH TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET THIS AFTERNOON NEARSHORE...8 TO 12 FEET THIS AFTERNOON FAR OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
508 WHUS74 KBRO 092150 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 350 PM CST SAT JAN 9 2016 ...STRONG NORTHWEST WINDS CONTINUE THE REST OF THE AFTERNOON... .SMALL CRAFT ADVISORIES ARE EXPECTED TO PERSIST THE REMAINDER OF THE AFTERNOON WITH BUOYS OVER THE LAGUNA MADRE AND ACROSS THE GULF OF MEXICO CONTINUING TO INDICATE STRONG NORTHWEST WINDS. THE WINDS HAVE BEEN SHOWING SIGNS OF WEAKENING WITH THIS TREND LIKELY TO CONTINUE THROUGH SUNSET. GMZ130-132-135-100000- /O.CON.KBRO.SI.Y.0002.000000T0000Z-160110T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 350 PM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST WINDS 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * BAY WATERS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-100600- /O.CON.KBRO.SC.Y.0002.000000T0000Z-160110T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 350 PM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHWEST WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET THE REMAINDER OF THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
179 WHUS74 KBRO 100015 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 615 PM CST SAT JAN 9 2016 ...STRONG NORTHWEST WINDS CONTINUE THE REST OF THE AFTERNOON... .SMALL CRAFT ADVISORIES ARE EXPECTED TO PERSIST TONIGHT MAINLY OFFSHORE AS HIGH PRESSURE BECOMES REINFORCED. GMZ130-132-135-100115- /O.EXP.KBRO.SI.Y.0002.000000T0000Z-160110T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 615 PM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... NORTHWEST TO NORTH WINDS OF 15 TO 20 KNOTS EXPECTED OVERNIGHT WITH CHOPPY BAY WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. $$ GMZ150-155-170-175-101100- /O.CON.KBRO.SC.Y.0002.000000T0000Z-160110T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 615 PM CST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHWEST WINDS 20 KNOTS WITH GUSTS OF 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
719 WHUS74 KBRO 100852 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 252 AM CST SUN JAN 10 2016 ...STRONG NORTHWEST WINDS CONTINUE THROUGH EARLY MORNING... .SMALL CRAFT ADVISORIES ARE EXPECTED TO PERSIST MAINLY OFFSHORE AS HIGH PRESSURE BECOMES REINFORCED. THIS WILL INCREASE WINDS AND BUILD SEAS NEAR 9 FEET. CONDITIONS BEGIN TO IMPROVE WITH LIGHT WINDS AFTER SUNRISE BUT SEAS WILL GRADUALLY LOWER INTO THE AFTERNOON HOURS. GMZ150-155-170-175-101800- /O.EXT.KBRO.SC.Y.0002.000000T0000Z-160110T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 252 AM CST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST WINDS 20 KNOTS WITH GUSTS OF 25 KNOTS LOWERING TO 10 TO 15 KNOTS BY MID MORNING. * WAVES/SEAS...SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
158 WHUS74 KBRO 101816 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1216 PM CST SUN JAN 10 2016 ...GULF CONDITIONS IMPROVING STEADILY... GMZ150-155-170-175-101930- /O.EXP.KBRO.SC.Y.0002.000000T0000Z-160110T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1216 PM CST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NORTH WINDS OVER THE LOWER TEXAS GULF WATERS ARE SLOWLY DECREASING WHICH IS ALLOWING THE SEAS TO DIMINISH. ACCORDINGLY THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 11:43 AM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Jan 8, 11:43 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1143 AM CST FRI JAN 8 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...COND ARE RAPIDLY IMPROVING AT THE VALLEY TAF SITES.
THIS SHOULD CONTINUE ACROSS ALL OF DEEP SOUTH TEXAS OVER THE NEXT
HOUR OR SO. XPECT VFR WITH GUSTY SOUTH WINDS THE REST OF THE
AFTERNOON. A FRONTAL BOUNDARY WILL APPROACH THE AREA THIS EVENING
AND OVERNIGHT. THERE IS A SLIGHT DISAGREEMENT ON TIMING WHICH WILL
HAVE SOME IMPACTS ON LOWER VALLEY TAF SITES. LOW LEVEL MOISTURE
WILL REMAIN AHEAD OF THE FRONT SO SOME POSSIBILITY OF FOG AT
HRL/BRO. ONCE THE FRONT PASSES THROUGH...DRIER AIR FILTERS IN AND
A RETURN TO VFR.
&&
.PREV DISCUSSION... /ISSUED 541 AM CST FRI JAN 8 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE LOW
CLOUDS AND FOG ACROSS PORTIONS OF THE CWA THIS MORNING. CEILINGS
WERE NEAR 100FT AT KEBG AND KT65 TO NEAR 1600FT AT KHRL.
VISIBILITIES WERE NEAR 1/2SM WITH FOG AT KT65 TO NEAR 4SM WITH FOG
AT KHRL AND KAPY. EXPECT LIFR TO VLIFR WITH FOG AND LOW CLOUDS
THROUGH 15Z. MVFR TO VFR CONDITIONS WILL PREVAIL AFTER 15Z AS THE
FOG AND LOW CLOUDS LIFT AND BURN OFF WITH DIURNAL HEATING. IFR
CONDITIONS WILL LIKELY RETURN TONIGHT AS WINDS BECOME LIGHT AND
VARIABLE AHEAD OF A COLD FRONT APPROACHING THE CWA ALLOWING FOG TO
DEVELOP.
PREV DISCUSSION... /ISSUED 350 AM CST FRI JAN 8 2016/
SHORT TERM /TODAY THROUGH SATURDAY/...AREAS OF DENSE FOG CONTINUE
ACROSS EASTERN PORTIONS OF THE CWA EARLY THIS MORNING AS
RADIATIONAL FOG CONTINUES TO DEVELOP WITH RELATIVELY CLEAR SKIES
AND CALM TO LIGHT SOUTH WINDS. WILL CONTINUE DENSE FOG ADVISORY AS
A RESULT. THE FOG SHOULD BEGIN TO LIFT AND BURN OFF WITH DIURNAL
HEATING LATER THIS MORNING. WARMER TEMPERATURES ARE EXPECTED THIS
AFTERNOON COMPARED TO YESTERDAY AS CLEAR SKIES AND SOUTH WINDS
PROVIDE UNSEASONABLY WARM CONDITIONS. AREAS OF FOG...SOME
DENSE...WILL LIKELY REDEVELOP TONIGHT AS WINDS BECOME LIGHT AND
VARIABLE BEFORE A COLD FRONT MOVES THROUGH THE RIO GRANDE VALLEY
LATE TONIGHT INTO SAT MORNING. DENSE FOG ADVISORIES MAY BE NEEDED
TONIGHT AS A RESULT. MOISTURE WILL BE LIMITED ALONG AND AHEAD OF
THE FRONT SO RAIN CHANCES WILL BE LOW AND CONFINED TO THE COASTAL
SECTIONS. COOLER AND DRIER AIR WILL FILTER INTO DEEP SOUTH TEXAS
SATURDAY IN THE WAKE OF THE FRONT.
LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...A PROGRESSIVE UPPER
LEVEL PATTERN BRINGS A SERIES OF DISTURBANCES ACROSS THE REGION.
THIS AS A RESULT WILL INCREASE THE POTENTIAL FOR LIGHT RAIN/SHOWERS
AND COOLER TEMPERATURES STARTING EARLY NEXT WEEK.
MID LEVEL TROUGH BRINGING THE FRONT EARLY SAT LIFTS NORTHEAST WITH
AMPLIFYING RIDGE REMAINING STATIONARY ALONG THE PAC COAST. SURFACE
HIGH IN PLACE WILL KEEP THE COOLER STABLE AIRMASS OVER THE REGION.
SAT NIGHT INTO SUN WILL BE A VERY PLEASANT PERIOD WITH HIGH TEMPS
STRUGGLING TO REACH THE MID 60S SUN. CLEAR NIGHT EXPECTED SUNDAY
WILL HELP KEEP OVERNIGHT LOWS BETWEEN LOW TO MID 40S ACROSS THE
RGV AND UPPER 30S OVER THE NORTHERN RANCHLANDS. ANOTHER SHORTWAVE
ENERGY DIGS SOUTH ACROSS THE FOUR CORNERS DRIFTING SURFACE HIGH
TOWARDS THE EAST AND ALLOWING FOR LOW LEVEL MOISTURE TO SLOWLY
RETURN ACROSS THE CWA. A WEAK COASTAL TROUGH DEVELOPS INCREASING
THE POTENTIAL FOR LIGHT TO MODERATE RAIN SHOWERS FAVORING THE
COASTAL COUNTIES. TEMPERATURES MONDAY WILL REMAIN IN THE COOLER
SIDE AS CLOUD COVER AND THE CONTINUATION OF RAIN IS EXPECTED
DURING THE DAY. NEXT TROUGH WILL MOVE OVER SOUTH CENTRAL TEXAS
TUESDAY WHILE COASTAL TROUGH REMAINS OVER THE REGION. WEAK SURFACE
TROUGH STRENGTHENS CONTINUING THE POTENTIAL FOR RAIN THROUGH
WEDNESDAY. TEMPERATURES WILL GRADUALLY WARM INTO THE 70S BY
THURSDAY WITH SOUTHERLY FLOW RETURNING AND WAA INTO THE REGION DUE
TO ANOTHER SHORTWAVE MOVING THROUGH NW TEXAS. THIS MID LEVEL
TROUGH WILL LIFT COASTAL TROUGH NORTHEAST AND BRING DRY AIR INTO
THE AREA BY THE END OF THE WEEK.
MARINE...TODAY THROUGH SATURDAY...SEAS WERE NEAR 4 FEET WITH SOUTH
WINDS NEAR 2 KNOTS AT BUOY020 EARLY THIS MORNING. LIGHT SOUTH
WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TODAY AS A COLD FRONT
MOVES INTO THE SOUTHERN PLAINS THIS AFTERNOON. WINDS WILL BE LIGHT
AND VARIABLE TONIGHT BEFORE A COLD FRONT MOVES THROUGH THE LOWER
TEXAS COAST SAT MORNING. WINDS WILL SHIFT TO THE NORTHWEST AND
INCREASE SATURDAY AS A RESULT. SMALL CRAFT ADVISORIES WILL BE
NEEDED FOR THE COASTAL WATERS SATURDAY. AREAS OF MARINE FOG WILL
LIKELY REDEVELOP LATE TONIGHT INTO EARLY SATURDAY ASSUMING THE FOG
ACROSS THE COASTAL WATERS THIS MORNING BURNS OFF AND LIFTS.
SATURDAY NIGHT THROUGH THURSDAY...NORTHWEST FLOW WILL BE IN PLACE
BEHIND THE FRONT WITH GRADIENT GRADUALLY WEAKENING ALLOWING WINDS
AND SEAS TO LOWER. SURFACE HIGH DRIFTS EAST VEERING WINDS. COASTAL
TROUGH DEVELOPS MONDAY AND STRENGTHENS BY MID WEEK INCREASING THE
POTENTIAL FOR RAIN/SHOWERS THROUGH WEDNESDAY AND BUILDING SEAS TO
A PROLONGED PERIOD OF SCA POSSIBLE. THIS WILL BUILD SEAS CLOSE TO
8 FEET WITH AN EAST TO NORTHEAST FETCH. THU INTO FRIDAY ANOTHER
SHORTWAVE MOVING ACROSS TEXAS WILL INCREASE SOUTHEAST WINDS BY THE
END OF THE WEEK AND LIFT COASTAL TROUGH TOWARDS THE NORTHERN GULF
COAST.
BRO WATCHES/WARNINGS/ADVISORIES...
TX...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR TXZ250-251-
253>257.
GM...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR GMZ130-132-
150-170.
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
55Hazardous weather outlook, Jan 8, 10:10 AM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1010 AM CST FRI JAN 8 2016 TXZ248>257-091615- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1010 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL REMAIN THROUGH THE MORNING HOURS. AREAS OF DENSE FOG WILL REMAIN ACROSS THE COAST OF WILLACY AND CAMERON COUNTIES THROUGH NOON. AREAS OF DENSE FOG WILL LIKELY REDEVELOP ACROSS THE AREA LATE TONIGHT. A MODERATE RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREAS OF DENSE FOG WILL CONTINUE ACROSS PORTIONS OF THE AREA EARLY SATURDAY MORNING. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-091615- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1010 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG...SOME DENSE...WILL AFFECT PORTIONS OF THE LOWER TEXAS COASTAL WATERS THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE LOWER TEXAS COASTAL WATERS THIS SATURDAY AS WELL ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:01 PM CST | Marine Dense Fog Advisory | BRO | 13 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.